Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The topology of resolution towers


Authors: Selman Akbulut and Henry King
Journal: Trans. Amer. Math. Soc. 302 (1987), 497-521
MSC: Primary 57R90; Secondary 14F45, 14G30
DOI: https://doi.org/10.1090/S0002-9947-1987-0891632-3
MathSciNet review: 891632
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An obstruction theory is given to determine when a space has a resolution tower. This can be used to decide whether or not the space is homeomorphic to a real algebraic set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R90, 14F45, 14G30

Retrieve articles in all journals with MSC: 57R90, 14F45, 14G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0891632-3
Keywords: Stratified, resolutions
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society